# SDR FDEA201005201584

- Difficulty date: May 19, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 68,025 hours, 28,217 cycles
- Engine: Ge CF66D
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 8906K1269
- Condition: Sparks
- Location: Landing Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE TURNING ON LT AND RT LANDING LIGHTS AND NOSE LIGHT NOTICED SPARKS FROM LIGHT SWITCHES. UNABLE TO DETERMINE WHICH SWITCH ACTUALLY SPARKED.  WHILE CHECKING PROBLEM, FOUND NOSE GEAR TAXI LIGHT TOGGLE LOOSE FROM SWITCH, BUT FOUND NOTHING ELSE OBVIOUS WRONG WITH SWITCHES. TRIED SEVERAL TIMES,  BOTH INDIVIDUALLY AND TOGETHER, TO DUPLICATE PROBLEM BUT COULD NOT. ACFT OK TO CONTINUE  SERVICE.
